Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 56, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 26, 2012, 8:20 PM CST. It took effect at Nov 27, 2012, 6:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2012, 8:20 PM CST (02:20 UTC)
- In effect from
- Nov 27, 2012, 6:00 AM CST
- Expired
- Nov 27, 2012, 3:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
232 WHUS74 KBRO 270220 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 820 PM CST MON NOV 26 2012 ...TUESDAY MORNING COLD FRONT WILL BRING STRONG NORTH WINDS... .WINDS WILL SHIFT TO NORTH AND INCREASE FROM NORTH TO SOUTH OVER THE GULF WATERS AFTER MIDNIGHT TONIGHT AS A COLD FRONT MOVES THROUGH. SUSTAINED NORTH WINDS AROUND 20 KNOTS...AND GUSTS TO 25 KNOTS...WILL OCCUR MUCH OF TUESDAY DURING THE DAY. SHOWERS AND THUNDERSTORMS WILL BE FOCUSED AROUND FRONTAL PASSAGE...BUT SOME COVERAGE WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON. LOW END ADVISORY CONDITIONS MAY CONTINUE INTO EARLY TUESDAY EVENING...BUT HIGH PRESSURE WILL SETTLE OVER THE AREA WITH IMPROVING CONDITIONS TUESDAY NIGHT. GMZ150-155-170-175-270930- /O.NEW.KBRO.SC.Y.0056.121127T1200Z-121127T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 820 PM CST MON NOV 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST TUESDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. WAVES BUILDING TO BETWEEN 4 AND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
218 WHUS74 KBRO 270944 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 344 AM CST TUE NOV 27 2012 ...TUESDAY MORNING COLD FRONT WILL BRING STRONG NORTH WINDS... .WINDS WILL SHIFT TO NORTH AND INCREASE FROM NORTH TO SOUTH OVER THE GULF WATERS AROUND DAWN AS A COLD FRONT MOVES THROUGH. SUSTAINED NORTH WINDS AROUND 20 KNOTS...AND GUSTS APPROACHING 25 KNOTS...WILL OCCUR MUCH OF TUESDAY DURING THE DAY. SHOWERS AND THUNDERSTORMS WILL BE FOCUSED AROUND FRONTAL PASSAGE. LOW END ADVISORY CONDITIONS MAY CONTINUE INTO EARLY TUESDAY EVENING...BUT HIGH PRESSURE WILL SETTLE OVER THE AREA WITH IMPROVING CONDITIONS TUESDAY NIGHT. GMZ150-155-170-175-271800- /O.CON.KBRO.SC.Y.0056.121127T1200Z-121127T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 344 AM CST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. WAVES BUILDING TO BETWEEN 4 AND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
619 WHUS74 KBRO 271825 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1225 PM CST TUE NOV 27 2012 ...STRONG NORTH WINDS CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS AFTERNOON... .STRONG NORTH WINDS CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS AFTERNOON AS HIGH PRESSURE CONTINUES TO BUILD INTO THE COASTAL WATERS IN THE WAKE OF THE COLD FRONT THAT MOVED OFFSHORE THIS MORNING. GMZ150-155-170-175-272100- /O.CON.KBRO.SC.Y.0056.000000T0000Z-121127T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1225 PM CST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS. SEAS BETWEEN 4 AND 6 FEET NEARSHORE AND 5 TO 7 FEET FAR OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
097 WHUS74 KBRO 272124 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 324 PM CST TUE NOV 27 2012 ...THE SMALL CRAFT ADVISORY HAS EXPIRED...... GMZ150-155-170-175-272230- /O.EXP.KBRO.SC.Y.0056.000000T0000Z-121127T2100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 324 PM CST TUE NOV 27 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WIND SPEEDS OVER THE LAGUNA MADRE AND GULF OF MEXICO WATERS WILL CONTINUE TO DIMINISH THROUGH THE EVENING. EVEN THOUGH WIND SPEEDS BETWEEN 15 AND 20 KNOTS WILL LIKELY BE SEEN THROUGH SUNSET... SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED TO BE REACHED. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 5:54 PM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Nov 26, 5:54 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 554 PM CST MON NOV 26 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...A MID LEVEL SHORTWAVE TROUGH EVIDENT ON WV IMAGERY OVER THE BIG BEND AREA IS TRIGGERING CONVECTION TO THE WEST OF THE CWA AND IS ALSO SUPPORTING CONVECTION NEAR A COLD FRONT OVER CENTRAL TEXAS. THE FRONT IS STILL ON TRACK TO IMPACT THE RIO GRANDE VALLEY IN THE EARLY MORNING HOURS OF TUESDAY. PATCHY LIGHT FOG MAY DEVELOP NEAR THE COAST...AT BRO AND HRL...AS WELL AS THICKENING AND LOWERING LOW LEVEL CLOUD DECKS...BEFORE DAWN DUE TO LIGHT WINDS AND MOISTURE POOLING...WITH THE FRONT APPROACHING MCALLEN JUST BEFORE DAWN AND REACHING BROWNSVILLE JUST AFTER DAWN. SHOULD BE SOME FANFARE...INCLUDING THUNDER...LIGHTNING...AND GUSTY WINDS WITH THE FRONT AS IT MOVES THROUGH. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AND WILL BE A THREAT TO CEILINGS. MOST ACTIVITY AFFECTING THE REGIONAL AIRPORTS SHOULD BE OVER BY MID DAY OR EARLY AFTERNOON TUESDAY. && .PREV DISCUSSION... /ISSUED 232 PM CST MON NOV 26 2012/ SHORT TERM /THIS AFTERNOON THROUGH WEDNESDAY MORNING/...MAIN WEATHER FEATURES TO WATCH ARE THE TWO UPPER WAVES EVIDENT ON WATER VAPOR THIS AFTERNOON. THE SOUTHERN WAVE OVER NORTHWESTERN MEXICO IS GENERATING SHOWERS AND STORMS OVER CENTRAL MEXICO AND MID LEVEL CLOUDINESS EAST OF THERE THAT IS BEGINNING TO MOVE INTO THE WESTERN HALF OF THE CWA. THE VISIBLE SATELLITE OVER NUEVA LEON IS STARTING TO LOOK A LITTLE MORE CONVECTIVE...AND GIVEN ITS LOCATION RELATIVE TO THE LOW THIS MAKES SENSE. INTRODUCED A SLIGHT CHANCE SHRA OVER ZAPATA COUNTY FOR THIS AFTERNOON AND BUMPED THUNDER CHANCES UP EARLIER IN THE EVENING FOR STARR AND ZAPATA COUNTY GIVEN THIS WAVES FAIRLY FAST MOVEMENT AS THE KICKER JET OVER THE PACIFIC NORTHWEST PUSHES BOTH WAVES EAST TO SOUTHEAST SHORTENING THEIR WAVELENGTHS. THE LONGER WAVE TROUGH CURRENTLY OVER CA/NV/AZ WILL GRADUALLY CATCH UP TO THE OPEN WAVE TONIGHT AND HELP SEND A FRONTAL BOUNDARY THROUGH THE REGION EARLY TUESDAY MORNING. EXPECT ISOLATED TO SCATTERED STORMS WILL BUILD THIS EVENING FROM WEST TO EAST AHEAD OF THE FIRST UPPER WAVE AMID THE LARGE SCALE ASCENT AND MODERATELY UNSTABLE SFC AIR MASS...AND AS THE FIRST UPPER LOW EJECTS EASTWARD THE SFC FRONT WILL PROVIDE A SECOND CONVECTIVE/PRECIP FOCUS IN THE EARLY MORNING HOURS. SOUTHWESTERLY 850 TO 700MB WHICH ARE ALREADY GETTING GOING PER KBRO VWP WILL WORK TO DRY THIS LAYER AND PROVIDE A CAPPING INVERSION WHICH WILL REQUIRE SOME PRETTY VIGOROUS LIFT TO OVERCOME...WHICH MAY TAMP DOWN COVERAGE EARLY. STILL BELIEVE THOUGH AS STRONG AS THE WAVE LOOKS IT WILL BE SUFFICIENT TO GET SOMETHING GOING. SUSPECT FIRST ROUND OF ANY OVERNIGHT CONVECTION MAY TAPER AROUND MIDNIGHT TO 3 AM UNTIL THE FRONT GETS CLOSER. THE BEST CHANCE OF RAIN IN THE VALLEY WILL PROBABLY BE WITH THE FRONT ITSELF IN THE 5 TO 9 AM TIME FRAME. HEAVY RAINFALL IS POSSIBLE BUT WOULD BE MOST LIKELY IN THE STRONGER OVERNIGHT CONVECTION WHICH IS MOST LIKELY IN STARR/ZAPATA/JIM HOGG/KENEDY COUNTIES COMING IN THE FORM OF TRAINING THUNDERSTORMS. NAM12 IS SLIGHTLY SLOWER WITH THE FRONT AND PREFER THIS WITH THE SHALLOW FRONTAL AIR MASS OVER THE GFS/ECMWF...WHICH ARE STILL IN THE BALLPARK ON TIMING. TEMPERATURES SHOULD STAY UP IN THE MIDDLE TO UPPER 60S IN THE VALLEY WITH TONIGHT TRANSIENT MID LEVEL CLOUDINESS...WITH WINDS GOING LIGHT FROM THE EAST AHEAD OF THE FRONT A LITTLE FOG WILL BE POSSIBLE IN THE EARLY MORNING HOURS ACROSS THE LOWER VALLEY...ESPECIALLY IF THE FRONT LAGS A BIT AND SKIES CLEAR MORE THAN ANTICIPATED. ONCE THE FRONT CLEARS SKIES WILL GRADUALLY CLEAR THROUGH THE DAY MONDAY...TEMPERATURES ARE A BIT OF A CHALLENGE WITH ONGOING MODERATE COLD AIR ADVECTION FROM A PRETTY COLD SOURCE AIR MASS KEPT TEMPS JUST BELOW GUIDANCE WITH OUR MORNING CLOUD COVER LIKELY TO HELP KEEP MAX TEMPS IN CHECK. NORTH WINDS ARE FORECAST AT 10 TO 15 MPH. STRONGER WINDS ARE EXPECTED OVER THE MARINE AREAS AND A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED THIS AFTERNOON FOR THAT TIME FRAME. TUESDAY MORNING MID AND UPPER RIDGING BEGINS TO PUSH INTO THE REGION. WHILE THERE WILL STILL BE A LITTLE MOISTURE AND WEAK FRONTAL OVERRUNNING ONGOING AT ABOUT 700MB...EXPECT SKIES TO CLEAR ENOUGH THAT TEMPERATURES WILL DROP INTO THE MIDDLE 50S IN THE VALLEY AND MIDDLE 40S WILL BE POSSIBLE IN NORTHERN PORTIONS OF THE CWA. LONG TERM /WEDNESDAY THROUGH MONDAY/...THE MIDWEEK WILL BEGIN SEASONABLE BUT A LITTLE UNSETTLED AS THE WEAK COLD FRONT EDGES BACK INTO THE RIO GRANDE VALLEY AND A SHORT WAVE SCOOTS ACROSS NORTH CENTRAL TEXAS...WITH MARGINAL DIVERGENCE AIDING A SMIDGE OF LOW LEVEL FORCING TO RETURN CLOUDS AND SOME LIGHT RAINS ALONG THE STATIONARY FRONT AS A BRIEF BUT WEAK TROUGH SETS UP ALONG THE COAST. THE WAVE DAMPENS WHILE LIFTING INTO THE MID MISSISSIPPI VALLEY...FOLLOWED BY A RESURGENCE OF THE UPPER RIDGE BY THE END OF THE WORK WEEK BUILDING FURTHER NORTHWARD DURING THE WEEKEND. FOR THE SENSIBLE WEATHER...AFTER A COOL START UNDER MOSTLY CLEAR SKIES CLOUDS WILL THICKEN UP FROM SOUTH TO NORTH AS MOISTURE OVERRUNS THE OLD BOUNDARY. BY EVENING...THE AFOREMENTIONED SHORT WAVE MOVES INTO THE TEXAS PANHANDLE AND MOISTURE THICKENS TO 700 MB ACROSS THE LOWER AND MID VALLEY. WEAK VERTICAL MOTION COMBINED WITH THE MOISTURE ENOUGH TO KICK OFF ISOLATED TO SCATTERED SHOWERS OVERNIGHT...MAINLY FROM THE LOWER/MID VALLEY NORTHWARD TO FALFURRIAS THROUGH EARLY THURSDAY. ADDITIONAL ISOLATED TO SCATTERED SHOWERS SHOULD CONTINUE THROUGH MIDDAY THURSDAY BEFORE THE BEST ENERGY EXITS STAGE NORTHEAST INTO THE GULF. WITH BETTER FORCING EXPECTED FROM THE COASTAL BEND THROUGH SOUTHEAST TEXAS EXPECT MINIMAL QPF...AT MOST A QUARTER INCH ACROSS THE KING RANCH WITH NO MORE THAN A TENTH OF AN INCH ACROSS THE VALLEY...IF THAT. THE CLOUDS AND LIGHT EAST WINDS WILL HOLD TEMPERATURES IN THE UPPER 60S TO LOWER 70S WEDNESDAY AFTER THE COOL START...AND IN THE 70S MOST OF THE DAY ON THURSDAY. SLIGHTLY HIGHER TEMPERATURES...CLOSING IN ON 80...ARE POSSIBLE THURSDAY AFTERNOON FOR THE RGV SHOULD BREAKS APPEAR IN THE CLOUD DECK. BY THURSDAY NIGHT...MOISTURE DECREASES RAPIDLY ACROSS THE REGION ABOVE 700 MB WHILE SURFACE WINDS GO NEARLY CALM. LOW LEVEL MOISTURE THINS AS WELL...SO QUESTION IS HOW MANY...IF ANY...LOW CLOUDS WILL REMAIN OVERNIGHT? SHOULD SKIES BECOME MORE CLEAR THAN FORECAST...AREAS OF FOG A GOOD BET ACROSS THE RANCH LANDS POSSIBLE EXTENDING TO THE RGV FOR THE FRIDAY MORNING COMMUTE. WE'RE EDGING CLOSER TO OUR FOG SEASON AND THE SOUTH TEXAS BRUSH COUNTRY HAS SEEN SEVERAL DENSE FOG MORNINGS THIS MONTH. FOR NOW...NOT ENOUGH CONFIDENCE TO MENTION IN FORECAST BUT SOMETHING TO KEEP EYE ON AS THE WEEK PROGRESSES. OTHERWISE...NOVEMBER ENDS WARM WITH AFTERNOON TEMPERATURES BACK INTO THE LOWER 80S IN MOST AREAS UNDER A MIX OF SUNSHINE AND CLOUDS WITH RELATIVELY LIGHT SOUTHEAST WINDS. DRY AIR CONTINUES THROUGH THE WEEKEND WITH TEMPERATURES SIMILAR OR A HAIR WARMER...AND FRESHENING AFTERNOON BREEZES BY SUNDAY BUT NO 'WIND MACHINE' TO START DECEMBER. MAY SEE MORE LATE NIGHT/EARLY MORNING FOG PARTICULARLY ON SATURDAY. IN A WORD...GREAT. WINDS BEGIN TO PICK UP MONDAY AS UPPER RIDGE FLATTENS WITH MODEST FRONT EASING ACROSS THE EASTERN ROCKIES. MARINE...THIS AFTERNOON THROUGH WEDNESDAY MORNING: SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ALONG THE LOWER TEXAS COAST DUE TO MODERATE TO STRONG SOUTH WINDS. SEAS SHOULD REMAIN MODERATE FOR THE REMAINDER OF THE DAY. WINDS WILL BECOME LIGHTER AND MORE EASTERLY TONIGHT AS A COLD FRONT APPROACHES SOUTHERN TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT AND INTO TOMORROW MORNING AS THE FRONT GETS CLOSER. STRONG WINDS ARE EXPECTED TO BUILD IN BEHIND THE FRONT AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED LATER THIS AFTERNOON FOR MUCH OF THE DAY TUESDAY WITH ROUGH SEAS BUILDING FOR AT LEAST A FEW HOURS BEHIND THE FRONT. WINDS WILL BECOME MORE MODERATE OUT OF THE NORTHEAST DURING THE OVERNIGHT HOURS TUESDAY AND INTO WEDNESDAY MORNING WITH SEAS FALLING TO MODERATE. WEDNESDAY THROUGH SATURDAY: A QUIET PERIOD AS PRESSURE SYSTEMS ARE VERY WEAK. STATIONARY FRONT AND WEAK COASTAL TROUGH LATER WEDNESDAY INTO THURSDAY WILL HOLD A WEAK EASTERLY FLOW...NORTHEAST ACROSS THE LAGUNA MADRE...INTO WEDNESDAY NIGHT BEFORE SLOWLY EASING TO THE EAST-SOUTHEAST ON THURSDAY...ALL WITH SPEEDS LESS THAN 10 KNOTS. WINDS VEER TO THE SOUTHEAST THURSDAY THEN SOUTHERLY FRIDAY AND SATURDAY...ONLY RISING TO BETWEEN 10 TO 15 KNOTS OVER THE GULF TOWARD THE END OF THE PERIOD. SEAS WILL BE SLIGHT...3 FEET OR LESS. CLIMATE...WITH THE FINAL WEEK OF NOVEMBER UNDERWAY AND MONTHLY TEMPERATURES RUNNING ROUGHLY 2 TO 3 DEGREES ABOVE THEIR 30 YEAR (1981 TO 2010) AVERAGES...ITS SAFE TO SAY THAT REGARDLESS OF TUESDAYS RELATIVELY COOL TEMPERATURES THE MONTH WILL END UP ABOVE AVERAGE. THIS WILL MAKE IT 11 FOR 11 MONTHS ABOVE AVERAGE FOR THE RGV IN 2012...WITH THE LAST TASTE OF BELOW AVERAGE IN DECEMBER 2011...EVEN THEN BARELY AND AT SELECT LOCATIONS...SUCH AS MCALLEN/MILLER AIRPORT. THE LATEST OUTLOOK FOR DECEMBER SUGGESTS A COMPLETE SWEEP OF WARM MONTHS IN 2012...AND THIS WEEKEND STARTS OFF ON STRONG FOOTING WITH TEMPERATURES 5 TO 10 DEGREES ABOVE LONG TERM AVERAGES FOR THE 1ST AND 2ND OF DECEMBER. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/63/58
Hazardous weather outlook, Nov 26, 5:19 AM CST, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 519 AM CST MON NOV 26 2012 TXZ248>257-271200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 519 AM CST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL SWEEP THROUGH SOUTH TEXAS TONIGHT WITH A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN ELEVATED RISK FOR RIP CURRENTS IS EXPECTED TUESDAY AND WEDNESDAY IN THE WAKE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-271200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 519 AM CST MON NOV 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. THE COLD FRONT WILL MOVE THROUGH THE GULF WATERS TONIGHT...WITH AN ACCOMPANYING SQUALL LINE EXPECTED. WINDS WITH ANY THUNDERSTORMS MAY REACH 20 TO 25 KNOTS. MARGINAL SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE ONCE ANY THUNDERSTORM ACTIVITY HAS PASSED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MARGINAL SMALL CRAFT ADVISORY WINDS ARE POSSIBLE TUESDAY MORNING IN THE WAKE OF THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 7:35 AM CST | Special Marine Warning | BRO | 55 min |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.